# SDR ASAA0640808

- Difficulty date: July 26, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 31,284 hours, 17,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 654795711
- Condition: Corroded
- Location: Bs 773-858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PREVIOUS REPAIR FOR DOOR OPENING STRUCTURE AT BSTA 797 STR 25R H.  RECEIVED LOCATED AND DRILLED NEW STRAP PER SRM 51 40 05 PG 5 7 AND 51 40 08 PG 1.  INSTALLED NEW STRAP PER SRM 51 40 02 PG 1 3.
